Mathematische Annalen

, Volume 290, Issue 1, pp 349–403 | Cite as

Algebraically completely integrable systems and Kummer varieties

  • Luis A. Piovan


Integrable System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A.vM 1]
    Adler, M., van Moerbeke, P.: Completely integrable systems — A systematic approach towards solving integrable systems. (Preprint 1988), to appear in Perspectives in mathematics. New York: Academic PressGoogle Scholar
  2. [A.vM 2]
    Adler, M., van Moerbeke, P.: Geodesic flow onSO(4) and the intersection of quadrics. Proc. Natl. Acad. Sci. USA81, 4613–4616 (1984)Google Scholar
  3. [A.vM 3]
    Adler, M., van Moerbeke, P.: The Kowalewski and Henon-Heiles motions as Manakov geodesic flows onSO(4). A two dimensional family of Lax pairs. Commun. Math. Phys.113 (sn4) (1988)Google Scholar
  4. [A.vM 4]
    Adler, M., van Moerbeke, P.: The algebraic integrability of geodesic flow onso(4). Invent. Math.67, 297–331 (1982)Google Scholar
  5. [A.vM 5]
    Adler, M., van Moerbeke, P.: Completely integrable systems, Euclidean Lie algebras, and curves. Adv. Math.38 (3), 267–317 (1980)Google Scholar
  6. [A.vM 6]
    Adler, M., van Moerbeke, P.: Linearization of Hamiltonian systems, Jacobi varieties and representation theory. Adv. Math.38 (3), 318–379 (1980)Google Scholar
  7. [A.vM 7]
    Adler, M., van Moerbeke, P.: The complex geometry of the Kowalewski-Painlevé analysis. Invent. Math.97, 3–51 (1989)Google Scholar
  8. [A.M]
    Andreotti, A., Mayer, A.: On period relations for Abelian integrals on algebraic curves. Ann. Sc. Norm. Super Pisa21, 189–238 (1967)Google Scholar
  9. [Ar]
    Arnold, V.: Mathematical methods of classical mechanics. Berlin Heidelberg New York: Springer 1978Google Scholar
  10. [Ba]
    Barth, W.: Abelian surfaces with (1,2)-polarization. Algebraic geometry, Sendai (1985). Adv. Stud. Pure Math.10, 41–84 (1987)Google Scholar
  11. [Be]
    Beauville, A.: Complex algebraic surfaces. Lond. Math. Soc. Lect. Note Ser.68 (1983)Google Scholar
  12. [B.vM]
    Bechlivanidis, C., van Moerbeke, P.: The Goryachev Chaplygin top, the Toda lattice and the intersection of 5 quadrics in ℙ7. Commun. Math. Phys.110, 317–324 (1987)Google Scholar
  13. [D]
    Dubrovin, B.A.: Theta functions and nonlinear equations. Usp. Mat. Nauk.36(2), 11–80 (1980) [Transl. Russ. Math. Surv.36(2), 11–92 (1981)Google Scholar
  14. [D.M.N.]
    Dubrovin, B., Matveev, V. Novikov, S.: Non-linear equations of Korteweg-de Vries type, finite-zone linear operators, and Ableian varieties. Usp. Mat. Nauk31, 55–136 (1976); Russ. Math. Surv.31, 59–146 (1976)Google Scholar
  15. [F]
    Fay, J.D.: Theta functions on Riemann surfaces. (Lect. Notes Math., vol. 352) Berlin Heidelberg New York: Springer 1973Google Scholar
  16. [Fl]
    Flashchka, H.: The Toda lattice, (1) and (2). Phys. Rev.9, 1924–1925 (1974); Prog. Theor. Phys.51, 703–706 (1974)Google Scholar
  17. [Go]
    Golubev, V.V.: Lectures on integration of the equations of motion of a rigid body about a fixed point. Moscow: Nauka 1953Google Scholar
  18. [G.H]
    Griffiths, P., Harris, J.: Principles of algebraic geometry. Pure and applied mathematics. Interscience series of texts, monograph and tracts. New York: Wiley 1978Google Scholar
  19. [Gr]
    Griffiths, P.A.: Linearizing flows and a cohomological interpretation of Lax equation. Am. J. Math.107, 1445–1483 (1985)Google Scholar
  20. [Gr.Ha]
    Greenberg, M.J., Harper, J.R.: Algebraic topology. New York: Benjamin 1981Google Scholar
  21. [Kn]
    Knörrer, H.: Geodesic on the ellipsoid. Invent. Math.59, 119–143 (1980)Google Scholar
  22. [La]
    Lang, S.: Abelian varieties. Berlin Heidelberg New York: Springer 1983Google Scholar
  23. [Ly]
    Lyapunov, A.M.: Reports of Kharkov. Math. Soc. Ser. 2,4, 1–2, 81–85 (1893)Google Scholar
  24. [McL]
    MacLane, S.: Homology. New York: Academic Press 1963Google Scholar
  25. [McK]
    McKean, H.: Integrable systems and algebraic curves. Global Analysis. (Lect. Notes Math., vol. 755) Berlin Heidelberg New York: Springer 1979Google Scholar
  26. [Mu 1]
    Mumford, D.: On the equations defining Abelian varieties I–III Invent. Math.1, 287–354 (1966);3, 75–135, 215–244 (1967)Google Scholar
  27. [Mu 2]
    Mumford, D.: Abelian varieties. Oxford: Oxford University Press 1970Google Scholar
  28. [Mu 3]
    Mumford, D.: Varieties defined by quadratic equations. Quest. sulle var. alg., Roma: Edizioni Cremonese 1969Google Scholar
  29. [Mu 4]
    Mumford, D.: Tata lectureson theta I and II. Basel: Birkhäuser 1983Google Scholar
  30. [Sh]
    Shimura, G.: Modules des variétés abeliannes polarisees et fonctions modulaires I, II, and III. Seminarie M. Cartan. E.N.S. (1957/58)Google Scholar
  31. [Si]
    Siegel, C.L.: Topics in complex function theory, Vol. I, II, IV. New York: Wiley-Interscience, Interscience Trastcs in Pure and Applied Math. 1971Google Scholar
  32. [Sp1]
    Spanier, E.H.: Algebraic topology, New York: McGraw-Hill 1966Google Scholar
  33. [Sp2]
    Spanier, E.H.: The homology of Kummer manifolds. Proc. Am. Math. Soc.7, 155–160 (1956)Google Scholar
  34. [St]
    Steklov, V.: On the motion of a solid in a liquid. Math. Ann.42, 273–294 (1893)Google Scholar
  35. [W]
    Weil, A.: On the theory of complex multiplication. Proc. Inter. Symp. on Alg. Number Theory, Tokyo-Nikko, 9–22 (1955)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Luis A. Piovan
    • 1
  1. 1.Department of MathematicsBrandeis UniversityWalthamUSA

Personalised recommendations